See Alike in...

Alike App

Browser

cosycat92

10d

I experience severe and unbearable pain with biologic injections. I started doing them 3 months ago and the pain is only getting worse. does anyone else experience this and if so how do you cope?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user mentioned that they are still mildly bothered by the shots and they've been considering talking to their doctor about IV alternatives because the injections are not working anymore and they're currently having a flare up.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion